# SDR AALA202204263455

- Difficulty date: April 18, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 62,653 hours, 30,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Part number: D5347054620000
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLOOR SUPPORT ANGLE BRACE CRACKED BETWEEN FR 64 AND FR 65 FAT BL 0. REPLACED FLOOR SUPPORT ANGLE BRACE AS REQUIRED.
